have a horrible time in the sun now that I'm on 6mp. I also get a rash on my face, mainly across the bridge of my nose and across my cheeks (docs thought it was a lupus rash) and if the temps are high and I'm in the sun for too long I get cold sweats and shaky. If at all possible, do not stay in the sun longer then necessary and if you do have to be in the sun be sure to go into the shade as often as possible
My question is not about exposure to the sun but about these cold sweats and shakeyness. I have just increased my 6MP to 150 mg/day from 100. Any time I exert myself at all physically I get weak, shaky, short of breath and begin sweating. I have to sit and recover each time. Is this the 6MP? Is this a normal reaction or does it mean the drug is lowering my blood counts? Do I report this to my GI? It's getting scary.
Ulcerative Colitis (Pancolitis) diagnosed November 2007. Hospitalized with C.Diff. January 2008 following a series of antibiotics taken for bronchitis.
Prednisone 5 mg.
Tapered and discontinued March 2008. Colazal 3 capsules three times a day. Acidophilis 100 mg. 2 tabs/day, Potassium Chloride 40 mg. daily, Ferrous Gluconate 400 mg. daily, Cholestyramine Granules I packet daily, Cozaar 1 tab daily, Lasix 40 mg. daily, Vytorin 1 tab daily, 6Mercaptopurine 50 mg. daily